# SDR FDEA201710293098

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 22,099 hours, 3,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EPAS BATTERY LIGHT DOES NOT FLASH GREEN, FOUND DURING POST FLIGHT INSPECTION.   REMOVED AND REPLACED BATTERIES IN L1 DOOR EPAS BATTERY PACK IAW AMM 52-11-20-4-2 AND OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
